About

Member has chosen to not make this information public.

Groups (1)

Pages

Member not yet following any Pages.

Posts (15)

1 day ago · Supplement recommendations: What can help neuropathy? in Neuropathy

On your recommendation, I tried it also, and was pleased with the results. I have tried every cream available including 5 % lanocain to no avail.

Wed, May 13 2:45pm · B-6 vitamin danger! in Neuropathy

I haven't gone to the lab because of the Corona Virus, so not sure where it is now. The neurologist seemed to think it would.

Mon, May 11 10:20am · B-6 vitamin danger! in Neuropathy

I was taking 500 mg of turmeric and my vitamin B6 levels shot up. I only saw this neurologist once quite a while ago and he adamantly told me to stop the Turmeric because it elevates Vitamin B6 levels. He did not give me any further information because this was one of those 5 minute appointments that are meaningless I no longer see him and his name has slipped my mind.

Sun, May 10 9:53am · B-6 vitamin danger! in Neuropathy

Also be cautious about taking Turmeric supplements as they raise B6 levels. I was taking them for SFN until the neurologist told me how potentially dangerous they were in terms of B6 toxicity.

Thu, Mar 5 7:48pm · Just Diagnosed with Small Fiber Neuropathy in Neuropathy

have you or anyone on the post had experience with Metanx?

Thu, Mar 5 3:33pm · Just Diagnosed with Small Fiber Neuropathy in Neuropathy

I really appreciate your statement about realizing that no pill, or supplement will give you back what you use to have with your body. It's taken me a while to get to that place of acceptance but hadn't verbalized it until I read what you wrote, so thank you

Sun, Feb 23 12:12pm · Living with Neuropathy - Welcome to the group in Neuropathy

has anyone gone to the Loma Linda Neuropathy Center in Loma Linda. I checked out their website and it looks encouraging, but would have to travel there.

Wed, Feb 19 12:21pm · Statins and peripheral neuropathy in Neuropathy

did you notice any difference in your neuropathy after stopping the statins